Advanced Search
MyIDEAS: Login

Replenishing Stock Under Uncertainty

Contents:

Author Info

  • Xekalaki, Evdokia
  • Panaretos, John

Abstract

A stock replenishing model is considered whereby not only the demand for the item, but also the stock in hand and the lead time period are considered to be random variables. The interrelations of these three item characteristics are then studied in the framework of a scheme for deciding when to place an order for additional material. The effect of a Pareto/Yule type distributed demand in determining the stock level at which to reorder is then examined and the results are subsequently looked upon in terms of the lead time distribution

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://mpra.ub.uni-muenchen.de/6261/
File Function: original version
Download Restriction: no

Bibliographic Info

Paper provided by University Library of Munich, Germany in its series MPRA Paper with number 6261.

as in new window
Length:
Date of creation: Jan 1995
Date of revision:
Handle: RePEc:pra:mprapa:6261

Contact details of provider:
Postal: Schackstr. 4, D-80539 Munich, Germany
Phone: +49-(0)89-2180-2219
Fax: +49-(0)89-2180-3900
Web page: http://mpra.ub.uni-muenchen.de
More information through EDIRC

Related research

Keywords: Reorder point system; Inventory model; Stock replenishment; Pareto distribution; Yule distribution; Demand distribution;

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Krishnaji, N, 1970. "Characterization of the Pareto Distribution Through a Model of Underreported Incomes," Econometrica, Econometric Society, vol. 38(2), pages 251-55, March.
  2. Xekalaki, Evdokia, 1984. "Linear regression and the Yule distribution," Journal of Econometrics, Elsevier, vol. 24(3), pages 397-403, March.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:6261. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.